# SDR LR7A08110

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 3773561
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC2111 FOUND RECIRCULATING AIR DUCT PN 377356-1 CRACKED.  REPAIRED BY WELDING IAW LAC MEA 382-21-08-046 R1.
